Distribution Solution of Some Nonlinear PDEs Related to the Elastic Bessel Klein-Gordon Wave Operator

Chalermpon Bunpog

Abstract


This paper studies the existence and uniqueness of the solution to the boundary value problem for the nonlinear partial differential equation. We are particularly interested in the elastic Bessel-Helmholtz and elastic Bessel Klein-Gordon wave operators. To attain the results, the distribution theory (the generalized function theory), the iteration method and the classical Schauder estimates are applied. The solution is consequently in the form of tempered distribution (slow growth function).

Keywords


Generalized function; Tempered distribution; Elastic wave equation; Nonlinear partial differential equation

Full Text:

PDF

References


H. Bateman, Manuscript Project, Higher Trascendental Functions, Vol. I, McGraw Hill, New York (1953).

C. Bunpog and A. Kananthai, On the green function of the ((diamondsuit_B+m^4)^k) operator related to the Bessel Helmholtz operator and the Bessel Klein Gordon operator, Journal of Applied Functional Analysis 4(1) (2009), 10 – 19, http://www.eudoxuspress.com/JAFA-2009-VOL-4.pdf.

R. Courant and D. Hilbert, Method of Mathematical Physics, Interscience Publishers, New York (1966).

A. Kananthai, On the solutions of the n-dimensional diamond operator, Applied Mathematics and Computation 88(1) (1997), 27 – 37, DOI: 10.1016/S0096-3003(96)00303-7.

A. Kananthai, On the diamond operator related to the wave equation, Nonlinear Analysis: Theory, Methods & Applications 47(2) (2001), 1373 – 1382, DOI: 10.1016/S0362-546X(01)00272-3.

M.Z. Sarikaya and H. Yildirim, On the Bessel diamond and the nonlinear Bessel diamond operator related to the Bessel wave equation, Nonlinear Analysis: Theory, Methods & Applications 68(2) (2008), 430 – 442, DOI: 10.1016/j.na.2006.11.009.

G. Sritanratana and A. Kananthai, On the nonlinear Diamond operator related to the wave equation, Nonlinear Analysis: Real World Applications 3(4) (2002),465 – 470, DOI: 10.1016/S1468-1218(01)00027-X.

H. Yildirim and M. Z. Sarikaya, On the product of the Bessel diamond and the nonlinear Bessel diamond operator related to the Bessel elastic wave equation, Global Journal of Mathematics 1(1) (2015), 18 – 34, http://gpcpublishing.org/index.php/gjm/article/view/18/0.


Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905